# SDR SWIA2020021848697

- Difficulty date: January 10, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: CN6241241007
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE  LOWER CASCADE VANE HAS SUSPECT CRACK. (MARKED)   (C-CHECK) RO 2/14/2020   REPLACED LH ENG LOWER CASCADE REF CRJ700 AMM.  OPS CHECKS GOOD
